# SDR CALA9800057

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT FASTENER HOLE IN LT WING FIRST UPPER STRINGER FROM REAR SPAR, ABOVE RIB AT WS 656.50.  THE FASTENERS AND CLAMPS WERE REMOVED.  THE CRACK WAS STOP DRILLED AND THE AREA WAS REPAIRED IAW EA 5762-01050.
